Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 223, NWS Midland/Odessa, TX

May 31, 2021Culberson County, Loving County, Reeves County, Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2021, 2:44 PM CDT for Culberson County, Loving County, Reeves County, Texas; Eddy County, Lea County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 2:44 PM CDT (19:44 UTC)
Expired
May 31, 2021, 3:45 PM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Eddy County, NM, Lea County, NM, Culberson County, TX, Loving County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 142 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 12:16 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

699 
WUUS54 KMAF 311944
SVRMAF
NMC015-025-TXC109-301-389-312045-
/O.NEW.KMAF.SV.W.0223.210531T1944Z-210531T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
244 PM CDT Mon May 31 2021

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Eddy County in southeastern New Mexico...
  Southwestern Lea County in southeastern New Mexico...
  Northwestern Reeves County in southwestern Texas...
  Northeastern Culberson County in southwestern Texas...
  Northern Loving County in western Texas...

* Until 345 PM CDT/245 PM MDT/.

* At 244 PM CDT/144 PM MDT/, severe thunderstorms were located along
  a line extending from 16 miles northeast of Red Bluff Reservoir to
  12 miles west of Orla, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 1944Z 264DEG 18KT 3206 10368 3181 10412 

HAIL...1.00IN
WIND...60MPH
 
$$

88
3 follow-up statements
375 
WWUS54 KMAF 311953
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
253 PM CDT Mon May 31 2021

NMC015-025-TXC109-301-389-312045-
/O.CON.KMAF.SV.W.0223.000000T0000Z-210531T2045Z/
Eddy NM-Lea NM-Reeves TX-Culberson TX-Loving TX-
253 PM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/245 PM MDT/ FOR SOUTHEASTERN EDDY...SOUTHWESTERN LEA...
NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHERN LOVING
COUNTIES...

At 253 PM CDT/153 PM MDT/, severe thunderstorms were located along a
line extending from 18 miles northeast of Red Bluff Reservoir to 11
miles west of Orla, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 1953Z 264DEG 18KT 3206 10366 3181 10410 

HAIL...1.50IN
WIND...60MPH
 
$$

88
716 
WWUS54 KMAF 312003
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
303 PM CDT Mon May 31 2021

NMC015-025-TXC109-301-389-312045-
/O.CON.KMAF.SV.W.0223.000000T0000Z-210531T2045Z/
Eddy NM-Lea NM-Reeves TX-Culberson TX-Loving TX-
303 PM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/245 PM MDT/ FOR SOUTHEASTERN EDDY...SOUTHWESTERN LEA...
NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHERN LOVING
COUNTIES...

At 303 PM CDT/203 PM MDT/, severe thunderstorms were located along a
line extending from 20 miles northeast of Red Bluff Reservoir to 8
miles west of Orla, moving east at 20 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 2003Z 264DEG 18KT 3206 10362 3181 10406 

HAIL...2.50IN
WIND...60MPH
 
$$

88
711 
WWUS54 KMAF 312014
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
314 PM CDT Mon May 31 2021

NMC015-025-TXC109-301-389-312045-
/O.CON.KMAF.SV.W.0223.000000T0000Z-210531T2045Z/
Eddy NM-Lea NM-Reeves TX-Culberson TX-Loving TX-
314 PM CDT Mon May 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/245 PM MDT/ FOR SOUTHEASTERN EDDY...SOUTHWESTERN LEA...
NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHERN LOVING
COUNTIES...

At 313 PM CDT/213 PM MDT/, severe thunderstorms were located along a
line extending from 22 miles west of Jal to near Orla, moving east at
20 mph.

These are very dangerous storms.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Red Bluff Reservoir, Orla, Slash Ranch and Red Bluff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

&&

LAT...LON 3211 10323 3155 10393 3171 10435 3221 10372
TIME...MOT...LOC 2013Z 264DEG 18KT 3206 10357 3181 10401 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

88

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:44 PM CDT, 0 minutes earlier.

Area forecast discussion, May 31, 2:44 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
244 PM CDT Mon May 31 2021

.DISCUSSION...
The potential for severe weather will continue through this
afternoon due to very abundant low level moisture. The greatest
threat will be in the western portion of the severe thunderstorm
watch the next several hours due clearing skies creating higher
surface temperatures. Skies will likely clear in the eastern
portions of the watch later allowing the potential for severe
weather to shift east. Large hail will be the primary threat. In
addition, PWAT values well above normal indicate a saturated
airmass that will continue the possibility of flash flooding
through tonight. Models are not consistent with QPF amounts and
locations so have broadened the flash flood watch and extended it
in time until tomorrow morning giving the midnight shift a chance
to reevaluate further.

The upper level trough supporting the convection will slowly move
east tomorrow allowing PoPs to diminish the remainder of the week.
However the trough will deposit a cutoff low over Mexico that will
linger for several days continuing some chance for scattered
showers. Temperatures will remain below normal through the period.

Hennig

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     60  77  60  81 /  70  20  30  30
Carlsbad                       61  79  61  84 /  40  30  30  50
Dryden                         66  81  65  83 /  50  40  50  40
Fort Stockton                  61  78  62  83 /  50  40  40  50
Guadalupe Pass                 57  76  59  80 /  20  30  30  50
Hobbs                          57  77  58  81 /  40  30  40  40
Marfa                          54  79  53  82 /  30  50  40  60
Midland Intl Airport           60  78  61  81 /  60  20  30  30
Odessa                         60  79  62  82 /  50  20  30  30
Wink                           61  81  62  86 /  40  30  30  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...Flash Flood Watch through Tuesday morning for Andrews-Borden-
     Crane-Dawson-Ector-Gaines-Glasscock-Howard-Martin-Midland-
     Mitchell-Reagan-Scurry-Upton.

&&

88/10
Hazardous weather outlook, May 31, 2:02 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
202 PM CDT Mon May 31 2021

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-011915-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
202 PM CDT Mon May 31 2021 /102 PM MDT Mon May 31 2021/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible once again today into
tonight. Large hail, damaging winds, and heavy rain resulting in
flash flooding are the main concerns. An isolated tornado will also
be possible. A Severe Thunderstorm Watch is in effect.

A Flash Flood Watch is in effect for much of the Permian Basin until
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms remain possible Tuesday and
Wednesday, with storm chances persisting through the end of the
week. The strongest storms will be capable of producing large hail
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated beginning this afternoon.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 31, 11:20 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
1120 AM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     HAIL             6 NE ODESSA             31.92N 102.30W
05/31/2021  E1.00 INCH       Ector              TX   NWS EMPLOYEE

            REPORTED TO BE COVERING THE GROUND.

&&

SAMANTHA.ZUBER
Special weather statement, May 31, 12:36 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1236 PM CDT Mon May 31 2021

TXZ051-052-062-063-311815-
Midland TX-Martin TX-Glasscock TX-Howard TX-
1236 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASSCOCK...NORTHEASTERN
MIDLAND...SOUTHERN HOWARD AND SOUTHEASTERN MARTIN COUNTIES UNTIL 115
PM CDT...

At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lomax, or 13 miles northwest of Garden City, moving northeast at 20
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Big Spring, Greenwood, Stanton, Forsan, Sand Springs, Lomax, Big
Spring Country Club, Courtney, Big Spring McMahon-Wrinkle Airpark,
Stanton Municipal Aiport, Elbow and Spraberry.

This includes Interstate 20 between mile markers 146 and 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
western Texas.

LAT...LON 3209 10126 3195 10127 3182 10186 3215 10201
      3236 10138 3209 10120
TIME...MOT...LOC 1736Z 235DEG 19KT 3203 10161

88
Special weather statement, May 31, 12:41 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1141 AM MDT Mon May 31 2021

NMZ028-033-034-311815-
Southern Lea County NM-Eddy County Plains NM-Central Lea County NM-
1141 AM MDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY AND
SOUTHWESTERN LEA COUNTIES UNTIL 1215 PM MDT...

At 1141 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Loving, or 14 miles east of Carlsbad, moving
northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Halfway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern New Mexico.

LAT...LON 3216 10393 3251 10416 3280 10382 3246 10343
TIME...MOT...LOC 1741Z 219DEG 19KT 3245 10399

88
Special weather statement, May 31, 2:06 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
206 PM CDT Mon May 31 2021

NMZ028-034-TXZ059-273-274-311930-
Southern Lea County NM-Eddy County Plains NM-Loving TX-
Eastern Culberson County TX-Reeves County Plains TX-
206 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY...SOUTHWESTERN
LEA...NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHWESTERN
LOVING COUNTIES UNTIL 230 PM CDT/130 PM MDT/...

At 206 PM CDT/106 PM MDT/, Doppler radar was tracking a strong
thunderstorm 22 miles southeast of McKittrick Canyon, or 23 miles
east of Pine Springs, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Red Bluff Reservoir, Orla and Red Bluff.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT/600 PM
MDT/ for southeastern New Mexico...and western and southwestern
Texas.

LAT...LON 3168 10460 3193 10455 3235 10373 3204 10359
      3166 10412
TIME...MOT...LOC 1906Z 286DEG 19KT 3184 10441

88
Special weather statement, May 31, 2:24 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
224 PM CDT Mon May 31 2021

TXZ075-312015-
Pecos TX-
224 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL
315 PM CDT...

At 224 PM CDT, Doppler radar was tracking a strong thunderstorm 23
miles southeast of Saragosa, or 31 miles west of Fort Stockton,
moving east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Fort Stockton, Fort Stockton-Pecos County Airport and Firestone Test
Track.

This includes Interstate 10 between mile markers 244 and 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.

LAT...LON 3098 10286 3071 10281 3066 10344 3068 10346
      3084 10349
TIME...MOT...LOC 1924Z 260DEG 31KT 3077 10340

70
Special weather statement, May 31, 2:28 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
228 PM CDT Mon May 31 2021

NMZ028-034-TXZ059-273-274-312000-
Southern Lea County NM-Eddy County Plains NM-Loving TX-
Eastern Culberson County TX-Reeves County Plains TX-
228 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY...SOUTHWESTERN
LEA...NORTHWESTERN REEVES...NORTHEASTERN CULBERSON AND NORTHWESTERN
LOVING COUNTIES UNTIL 300 PM CDT/200 PM MDT/...

At 228 PM CDT/128 PM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles west of Orla, or 32 miles west of Mentone,
moving east at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Red Bluff Reservoir, Orla and Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT/600 PM
MDT/ for southeastern New Mexico...and western and southwestern
Texas.

LAT...LON 3169 10440 3189 10443 3236 10366 3207 10350
      3162 10384
TIME...MOT...LOC 1928Z 284DEG 33KT 3177 10415

88

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:40 PM CDTSpecial Weather StatementMAFScurry35 min
May 30, 8:30 PM CDTSpecial Weather StatementMAF45 min
May 30, 9:16 PM CDTSpecial Weather StatementMAFCochran44 min
May 30, 9:50 PM CDTSpecial Weather StatementMAFBorden40 min
May 30, 10:03 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson42 min
May 30, 10:30 PM CDTTornado WarningMAFBorden15 min
May 30, 11:13 PM CDTAreal Flood AdvisoryMAFBorden, Dawson2 hr
May 31, 12:08 AM CDTAreal Flood AdvisoryMAFBorden, Scurry112 min
May 31, 12:46 AM CDTFlash Flood WarningMAFBorden, Dawson3 hr
May 31, 1:31 AM CDTSpecial Weather StatementMAFBorden44 min
May 31, 2:08 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Scurry3 hr
May 31, 2:11 AM CDTSpecial Weather StatementMAFBorden, Scurry64 min
May 31, 2:24 AM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 31, 4:09 AM CDTSevere Thunderstorm WarningMAFCulberson51 min
May 31, 5:01 AM CDTSevere Thunderstorm WarningMAFCulberson59 min
May 31, 5:28 AM CDTSpecial Weather StatementMAFMitchell47 min
May 31, 5:52 AM CDTSevere Thunderstorm WarningMAFCulberson, Reeves38 min
May 31, 6:30 AM CDTSpecial Weather StatementMAFLoving45 min
May 31, 7:06 AM CDTSpecial Weather StatementMAFLoving, Winkler39 min
May 31, 7:46 AM CDTSpecial Weather StatementMAFAndrews, Ector, Winkler44 min
May 31, 8:33 AM CDTSpecial Weather StatementMAFEctor42 min
May 31, 8:37 AM CDTSpecial Weather StatementMAFTerrell68 min
May 31, 8:39 AM CDTSpecial Weather StatementMAFLoving51 min
May 31, 9:30 AM CDTSpecial Weather StatementMAFWinkler45 min
May 31, 9:54 AM CDTFlash Flood WarningMAFCulberson2 hr
May 31, 10:20 AM CDTSpecial Weather StatementMAFEctor40 min
May 31, 10:23 AM CDTRiver Flood WarningMAFScurry4 hr
May 31, 10:27 AM CDTFlash Flood WarningMAFBorden, Dawson, Scurry4 hr
May 31, 10:31 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland59 min
May 31, 10:51 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 31, 11:26 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Glasscock, Martin, Midland64 min
May 31, 11:51 AM CDTFlash Flood WarningMAFMidland3 hr
May 31, 12:27 PM CDTAreal Flood AdvisoryMAFGlasscock, Howard, Martin, Mitchell, Scurry3 hr
May 31, 12:36 PM CDTSpecial Weather StatementMAFHoward39 min
May 31, 12:57 PM CDTFlash Flood WarningMAFHoward2 hr
May 31, 2:06 PM CDTSpecial Weather StatementMAFLoving24 min
May 31, 2:24 PM CDTSpecial Weather StatementMAFPecos51 min
May 31, 2:28 PM CDTSpecial Weather StatementMAFLoving32 min
May 31, 2:30 PM CDTSevere Thunderstorm WarningMAFPecos60 min
May 31, 3:17 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler58 min
May 31, 3:18 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 31, 3:21 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 31, 3:24 PM CDTTornado Warning Tornado observedMAFPecos36 min
May 31, 3:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 31, 3:58 PM CDTTornado Warning Tornado observedMAFPecos32 min
May 31, 4:03 PM CDTSpecial Weather StatementMAFGlasscock27 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler63 min
May 31, 4:19 PM CDTSpecial Weather StatementMAFPecos26 min
May 31, 4:30 PM CDTTornado Warning Tornado observedMAFPecos, Terrell45 min
May 31, 4:36 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell39 min
May 31, 4:54 PM CDTSpecial Weather StatementMAF51 min
May 31, 5:12 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell63 min
May 31, 5:12 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward63 min
May 31, 5:15 PM CDTTornado Warning Tornado observedMAFPecos, Terrell45 min
May 31, 5:23 PM CDTTornado WarningMAFBrewster, Pecos, Terrell52 min
May 31, 5:42 PM CDTSpecial Weather StatementMAF48 min
May 31, 5:49 PM CDTSpecial Weather StatementMAFCrane26 min
May 31, 5:58 PM CDTSevere Thunderstorm WarningMAFTerrell62 min
May 31, 5:59 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos, Reeves61 min
May 31, 6:04 PM CDTSpecial Weather StatementMAFCrane41 min
May 31, 6:10 PM CDTAreal Flood AdvisoryMAFPecos, Terrell3 hr
May 31, 6:11 PM CDTTornado WarningMAFBrewster, Terrell49 min
May 31, 6:40 PM CDTRiver Flood WarningMAFScurry20 hr
May 31, 6:49 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos56 min
May 31, 6:50 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves55 min
May 31, 6:57 PM CDTTornado WarningMAFTerrell33 min
May 30, 7:34 PM CDTSpecial Weather StatementMAFLea41 min
May 30, 7:42 PM CDTAreal Flood AdvisoryMAFLea3 hr
May 30, 8:16 PM CDTSpecial Weather StatementMAFEddy44 min
May 30, 8:25 PM CDTSevere Thunderstorm WarningMAFEddy65 min
May 30, 9:09 PM CDTSpecial Weather StatementMAFEddy51 min
May 31, 6:42 AM CDTAreal Flood AdvisoryMAFLea3 hr
May 31, 8:23 AM CDTSpecial Weather StatementMAFEddy37 min
May 31, 12:41 PM CDTSpecial Weather StatementMAFEddy34 min
May 31, 1:15 PM CDTSevere Thunderstorm WarningMAFEddy, Lea60 min
May 31, 5:50 PM CDTSpecial Weather StatementMAFEddy40 min
May 31, 6:05 PM CDTSevere Thunderstorm WarningMAFEddy25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.